# SDR FFKA2006109

- Difficulty date: January 6, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N8209C
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680082
- Aircraft time: 8,999 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: AN422
- Condition: Broken
- Location: Nlg
- Part time: 2,660 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING NOSE GEAR COLLAPSED, MAINTENANCE INSPECTED AIRCRAFT AND FOUND AN AN4-22 BOLT MISSING FOR THE DRAG LINK AND BRACE ASSEMBLY/DOWN AND LOCK.  FOUND HALF OF THE BOLT ON THE RUNWAY WITH THE CASTLE NUT AND COTTER PIN INTACT AND WAS NOT ABLE TO FIND THE HEAD OF THE BOLT.
